Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Holomorphic mappings into tight manifolds

Author: Donald A. Eisenman
Journal: Bull. Amer. Math. Soc. 76 (1970), 46-48
MathSciNet review: 0252677
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Donald A. Eisenman, Intrinsic measures and holomorphic mappings on complex manifoldsy Thesis, University of California, Berkeley, Calif., 1969. (To appear in Mem. Amer. Math. Soc.)
  • 2. Peter Kiernan, Tight and taut complex manifolds are hyperbolic, Bull. Amer. Math. Soc. (to appear).
  • 3. Shoshichi Kobayashi, Invarient distances on complex manifolds and holomorphic mappings, J. Math. Soc. Japan 19 (1967), 460-480. MR 38 #736. MR 232411
  • 4. H. Wu, Normal famities of holomorphic mappings, Acta Math. 119 (1967), 193-233. MR 37 #468. MR 224869

Additional Information


American Mathematical Society